# SDR SWIA201024524

- Difficulty date: July 13, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 19,497 hours, 16,636 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MOUNT FORWARD LINK ASSEMBLY PITTED. (ENG CHANGE)  REPLACED RIGHT ENGINE FORWARD LINK ASSEMBLY.
